Multilocus Bayesian Meta-Analysis of Gene-Disease Associations.

Newcombe, PJ; Verzilli, C; Casas, JP; Hingorani, AD; Smeeth, L; Whittaker, JC; (2009) Multilocus Bayesian Meta-Analysis of Gene-Disease Associations. American journal of human genetics, 84 (5). pp. 567-80. ISSN 0002-9297 DOI: https://doi.org/10.1016/j.ajhg.2009.04.001

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.ajhg.2009.04.001

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar